# SDR CA121120003

- Difficulty date: November 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: 066011712304
- Condition: Damaged
- Location: Tcas/Vsi
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) DURING START, THE CREW NOTICED ELECTRICAL BURNING ODOR IN COCKPIT, START ABORTED WITH NO FURTHER PROBLEMS.  MAINTENANCE INVESTIGATED AND DISCOVERED THE TCAS/VSI INDICATOR FAILED THE SYS TEST, AND SMELLED OF ELECTRICAL BURNING.  TCAS/VSI INDICATOR REPLACED- NO FURTHER PROBLEMS.
